Carboplatin intra-arterial chemotherapy(IAC) has an advantage of increased uptake during the first passage of the drugs through tumor capillaries. Although not common, this type of therapy is known to cause neurological complications, myelosuppression, and ototoxicity. However, the incidence of ocular toxicity is reported to be rare. Eleven of our patients with glioma(Grade II Astrocytoma: 3, Grade III Astrocytoma: 1, Grade IV Astrocytoma: 5, Gliofibroma: 1, Oligodendroglioma: 1) underwent IAC regimen with carboplatin(300mg/m2) which were administrated after blood-brain barrier disruption. Of there, 3 patients had ocular complications after supra-ophthalmic IAC injection of carboplatin but fully recovered following steroid therapy. Although our results from IAC seem to be favorable for these patients, we suggest that its complications, such as ocular toxicity, need to be carefully considered prior to treatment.